# SDR UIEA200600060

- Difficulty date: March 25, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE NOSE BEAM CAP LOWER SKIN FOUND CRACKED AROUND FASTENERS AT ILES 630.  LHW FIXED LEADING EDGE SKIN AT ILES 630.  CRACKED REPAIRED AS PER BOEING MSG 1-166123104-2,FAA FORM 8100-9 DATED 24 MARCH 2006.
